MathSciNet Relay Station
MathSciNet bibliographic data
MR2192002 (2006h:34046) 34B15 (39A10)
Sun, Jian-Ping Existence of solution and positive solution of BVP for nonlinear third-order dynamic equation. Nonlinear Anal. 64 (2006), no. 3, 629–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement